RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1924, Volume 32, Number 1, Pages 101–110 (Mi msb7314)  

Démonstration géométrique des théorèmes fondamentaux de la théorie des nombres dérivés

V. Weniaminoff


Full text: PDF file (1176 kB)

Bibliographic databases:
Received: 03.11.1922

Citation: V. Weniaminoff, “Démonstration géométrique des théorèmes fondamentaux de la théorie des nombres dérivés”, Mat. Sb., 32:1 (1924), 101–110

Citation in format AMSBIB
\Bibitem{Wen24}
\by V.~Weniaminoff
\paper D\'emonstration g\'eom\'etrique des th\'eor\`emes fondamentaux de la
th\'eorie des nombres d\'eriv\'es
\jour Mat. Sb.
\yr 1924
\vol 32
\issue 1
\pages 101--110
\mathnet{http://mi.mathnet.ru/msb7314}
\zmath{https://zbmath.org/?q=an:50.0189.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb7314
  • http://mi.mathnet.ru/eng/msb/v32/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:242
    Full text:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020